# SDR 04FDEA00341

- Difficulty date: February 6, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug DC-10-10
- Aircraft serial: 48263
- Aircraft time: 61,342 hours, 21,157 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6068509
- Part serial: AQ0044
- Condition: Broken
- Location: Zone 500
- Part time: 3,277 hours, 1,672 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO PUSHBACK FORT WORTH POLICE DEPT.  REPORTED AN A/C PART HAD COME OFF A FEDEX A/C.  LOWERED FLAPS AND FOUND LEFT O/B FLAP VANE HAD APPROX 5 FOOT MISSING.  HONEYCOMB HAD BROKEN OFF INBOARD END.  A/C NOT SAFE FOR FLIGHT.  VANE IS IN WORK.  INSTALLED LT OUTBOARD FLAP VANE IAW MM 27-50-03-2,  AND FLAP VANE OPS CHECKS NORMAL.  AS PRECAUTIONARY CHECKED LT OUTBOARD FLAP FOR DAMAGE, NONE FOUND, AND FLAP VANE SPRING FOR SECURITY AND DAMAGE, NONE FOUND.  ALSO CHECKED VANE TRACKS AND ROLLERS FOR SECURITY AND OPERATION, NO DEFECTS NOTED.  OKAY FOR SERVICE.
